Advanced

Harmonic morphisms from four-dimensional Lie groups

Gudmundsson, Sigmundur LU and Svensson, Martin LU (2014) In Journal of Geometry and Physics 83. p.1-11
Abstract
We consider 4-dimensional Lie groups with left-invariant Riemannian metrics. For such groups we classify left-invariant conformal foliations with minimal leaves of codimension 2. These foliations produce local complex-valued harmonic morphisms.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
harmonic morphisms, minimal submanifolds, Lie groups
in
Journal of Geometry and Physics
volume
83
pages
1 - 11
publisher
Elsevier
external identifiers
  • wos:000338816400001
  • scopus:84899843456
ISSN
0393-0440
DOI
10.1016/j.geomphys.2014.04.009
language
English
LU publication?
yes
id
31e6a238-53e1-4dbf-b76e-72827e33a98d (old id 4091710)
date added to LUP
2014-04-28 16:14:25
date last changed
2017-03-13 14:13:02
@article{31e6a238-53e1-4dbf-b76e-72827e33a98d,
  abstract     = {We consider 4-dimensional Lie groups with left-invariant Riemannian metrics. For such groups we classify left-invariant conformal foliations with minimal leaves of codimension 2. These foliations produce local complex-valued harmonic morphisms.},
  author       = {Gudmundsson, Sigmundur and Svensson, Martin},
  issn         = {0393-0440},
  keyword      = {harmonic morphisms,minimal submanifolds,Lie groups},
  language     = {eng},
  pages        = {1--11},
  publisher    = {Elsevier},
  series       = {Journal of Geometry and Physics},
  title        = {Harmonic morphisms from four-dimensional Lie groups},
  url          = {http://dx.doi.org/10.1016/j.geomphys.2014.04.009},
  volume       = {83},
  year         = {2014},
}